I had eczema on my penis about 1 year ago. My doctor gave me steroid creams.I used steroid cream for 4 to 5 months.Now balanitis are cured but my penis shaft skin under the head is very thin it's colour has changed and I can see the nerves clearly. I cacnot wear underwear can't have sex .doctor did not tell me about the side of the steroid cream.plz tell me my penis skin can be thicker as it was earlier or it will be like this permanent.I used man 1 man oil but it didn't help
Penis skin thinning due to over use of steroids cr... - MY SKIN
This is the wrong part of healthunlocked for general medical purposes, this is for running not general medical conditions
You are on the right forum, My Skin. I am sorry you have had a problem with penile eczema. Your GP should have cautioned you about skin thinning on such a sensitive area, and made some suggestions about how to limit the effect of the corticosteroid treatment.
Lovesradio thanks for the reply. Is this thinned skin is forever or it will repair with the time .I feel so desperate .it's been one year but still no progress
If you are in the UK can I suggest that you contact the National Eczema Society Helpline. I am unsure if the skin cells repair in time but they will be able to answer, or put you in contact with someone who can. The number will be on their website nes.org.uk
Regrettably GPs are not noted for their expertise in skin conditions.
I had a similar issue with an antifungal cream that contained a steroid. I didn’t know not to use it for an extended period, four months in my case. I ended up with a substantial stretch mark (with severe thinning of the skin) on my upper inner thigh. Unfortunately, that was almost five years ago now and the skin hasn’t recovered its thickness or strength. The trouble is that the weakened skin splits so easily. I am not sure I have heard of anything that can make it better - maybe someone else has? I wish more doctors thought to warn of this side effect in advance...
I have the same problem. I use the steroid cream a couple months back for fungus I caught. And my penis has not felt the same since. I can tell the skin where the infection was is a bit thinner than the other side and still feels like I have some of the tropical cream in my dick even though I haven’t used it in months. I used the cream for about 3 to 4 weeks and I’m pretty sure I used to much. I not sure if my penis will ever feel the same again. I haven’t heard of any solutions unfortunately. Thinking maybe getting a tiny fat injections to the area so that it’s not so thin in that spot.
Glad you put the post on regarding skin complaint as this affects so many people who are afraid to speak up hope you get it sorted ask your pharmacy or GP if there is anything else you can try and please gives us an update when things get better as we all like to hear good news
Oh dear this sounds v. Upsetting. I think you need to see a different doctor and ask advice.
Fingers crossed for you
Not what you're looking for?
You may also like...
live (Norway). Can anyone recommend a cream / lotion that works immediately for eczema and that is...
steroid cream, that has had little success.
I've read that steroid creams can have side effects and
spread.I have seen a dermatologist,doctor and few pharmacist but the cream,ointment nd drugs...
and didn't clog my skin with too many creams/oils etc. Unfortunately, I forgot to wear my gloves...
The steroid cream i was told to use for 6 weeks on my penis for thrush has left me with thin...